# SDR DL76L081147

- Difficulty date: August 21, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 57,312 hours, 8,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT CONNECTOR BROKEN AT SEAT 28 RIGHT.  REMOVED AND REPLACED CONNECTOR AT SEAT 28 RIGHT, EELS LIGHT OPERATIONALLY CHECKS GOOD IAW B767-300 MM 33-51-10.
